Programme

To ensure you don’t miss an event, join my mailing list for updates straight to your inbox. I won’t bombard you, I promise. Mailing list members hear the latest news first. Classes/workshops, intensives, new merchandise and more. Join Mailing List

Cours Hebdomadaire Cluny

 

3rd October 2017

Originaire d'Angleterre, Samantha voyage de par le monde depuis 12 ans pour enseigner la Danse Tribal Fusion et se produire sur scène. Elle est actuellement basée à Cluny et sera très heureuse de pouvoir partager son art et sa discipline  dès la rentrée 2017!

Cours de la Danse et le Pilates chaque mardi et mercredi soir, Cluny France

NOUVELLE COURS!!!! Chaque jeudi soir 19h à La Chapelle du Mont de France à partir du 5 Octobre 2017 CONTACT 

Pilates. Equilibre. Stretching. 

Vivre en mouvement. Ressentir son centre. Animer son être.

Mardi soir: 18h à 19h ensuite 19h30 à 20h30 

Lieu: Petit studio en bas. L’école danse et musique. Rue des Tanneries. Cluny. 

La Danse Synthèse: Tribal Fusion. Orientale. Contemporaine.

Mercredi soir: 19h30 à 21h

Lieu: Grand Studio de la Danse en haut à  L’école danse et musique. Rue des Tanneries. Cluny.

Plus d'info

Le premier cours aura lieu le 3 octobre, cours de découverte.

Arrêt pendant toutes les vacances scolaire sauf occasionnellement pour remplacer quelques seances quand Samantha doit partir pour les tournées pendant l’année scolaire. 

St Gallen Switzerland

 

14th January 2017

Dance Synthesis Intensive© St Gallen Switzerland. SOLD OUT!

MORE DATES FOR LEVEL 1 and 2 NOW ANNOUNCED! 

Visit pittoreska.com to see next round of part one and part two Dance Synthesis Intensive in 2017 and 2018!!! 

Renowned dance artist and instructor Samantha Emanuel already inspired us in 2016 with her creative style, profound teaching, longtime experience and charming character. On 14/15 January and 2/3 September 2017 she returns to Studio Pittoreska with her brand-new Dance Synthesis Intensives© and as part of the Show in September – an exclusive opportunity to develop & refine your dance technique and inspire your dance journey! More info HERE

OSMOSIS GENEVE 2017

 

26th February 2017

A unique opportunity to share the creative process and experiment with multi media techniques. A new choreography to be performed on stage. Odonata will guide audio visual and interactivity. Osmosis between the virtual and reality. 

Dates: 26 Feb, 26 March, 30 April, 21 May with performance 17 June 2017

More info: HERE

Pulsion Istres France

 

11th March 2017

Stages á Istres 

Pulsion Maison de la Danse Istres France 

Plus d'info ICI 

TRIBAL ECLIPSE 2017

 

21st April 2017

Piny Orchidaceae and Samantha Emanuel join forces for the first time! A weekend of workshops and performance not to be missed. Stockholm Sweden 

Booking HERE 

Facebook Event Page HERE

Tribal Remix 2017

 

26th May 2017

26th to 29th May 2017 

Tribal Remix Festival London UK. 

Samantha Emanuel, Kami Liddle, Silvia Salamanca 

23 hours of training and lectures!

Details HERE 

Osmosis and Filastine Geneva

 

11th June 2017

Premier of my choreography Osmose is confirmed for June 17th in Geneva, where we will open for Filastine! See flier for info x

Samantha Emanuel at The Place

Choreography exploration

24th June 2017

June 24th 2017 4:30PM to 7:30PM Samantha Emanuel at The Place: Choreography!

Workshop in Cluny France

 

8th July 2017

Last workshop in Cluny for the year! Join me in the stunning dance studio with views of Cluny Abbey, Burgundy France. 

Pilates, dance movement and choreography practice. Tous niveaux  Les stages mensuels commenceront par des exercices de Pilates afin d'améliorer la posture et de renforcer le centre, de rééquilibrer et d'étirer le corps entier avec davantage de conscience et de sécurité. Puis Samantha abordera la technique Tribal Fusion et la chorégraphie. La Danse Tribal Fusion est un mélange entre les danses orientales, urbaines, contemporaines, interprétée sur des musiques éclectiques, de modernes à classiques.  

Originaire d'Angleterre, Samantha voyage de par le monde depuis 12 ans pour enseigner la Danse Tribal Fusion et se produire sur scène. Elle est actuellement basée à Cluny et sera très heureuse de pouvoir partager son art et sa discipline  avec vous! Elle est aussi professeur de Pilates certifiée.

Places available. For more info, message me here! 

Dance Synthesis Intensive Show

 

2nd September 2017

Dance Synthesis Intensive© St Gallen Switzerland. 

MORE DATES FOR LEVEL 1 and 2 NOW ANNOUNCED! 

Visit pittoreska.com to see next round of part one and part two Dance Synthesis Intensive in 2017 and 2018!!! 

Renowned dance artist and instructor Samantha Emanuel already inspired us in 2016 with her creative style, profound teaching, longtime experience and charming character. On 14/15 January and 2/3 September 2017 she returns to Studio Pittoreska with her brand-new Dance Synthesis Intensives© and as part of the Show in September – an exclusive opportunity to develop & refine your dance technique and inspire your dance journey! Show info HERE 

Dance Synthesis Intensive © St Gallen

 

23rd September 2017

*** Due to great demand we are offering Dance Synthesis Intensives© for another group of 10 dancers: 23/24 September 2017 (Part 1) and 13/14 January 2018 (Part 2) ***

Sevilla 2017

 

14th October 2017

Samantha for the first time in Sevilla Spain! About time too. Workshops and show. 

More info and booking contact Maytz

 

Shimmy Shake Festival Holland

 

10th November 2017

I will be teaching at this year's Shimmy Shake Festival in Rotterdam Holland this year!! November 10th to 12th 2017 

Follow these links for more info! 

Facebook event page

Festival Program 

Book my choreography workshop

Book my Into the Wild workshop

Symbiosis

 

3rd December 2017

Symbiosis Geneve. An explorative dance choreography project guided by Samantha Emanuel. 

More info and booking HERE  

Booking is open and spaces are limited. 

Dance Synthesis Intensives LONDON

 

9th December 2017

Dance Synthesis provides a unique opportunity to work in-depth, over 20 hours of exploration in a supportive environment, drawing on Samantha’s 13 plus years of movement research and performance.

SYNTHESIS PART 1  (SOLD OUT) 

DATES: 9th and 10th December 2017 

Saturday: 4:30PM to 9:30PM STUDIO NINE

Sunday: 1PM to 6:00PM STUDIO SEVEN (5 hours each day including a short break) 

VENUE: The Place 17 Dukes Road London WC1H 9PY

 

FEBRUARY 17th and 18th 2018 

Saturday: 3PM to 7PM STUDIO ONE (4 hours including short break) 

Sunday: 10:30AM to 4:30PM STUDIO THREE (6 hours including break) 

VENUE: Factory Fitness North London N19 4DX

 

SYNTHESIS PART 2

DATES:  24th and 25th March 2018

Saturday: 10AM to 3PM STUDIO 2 

Sunday: 10:30AM to 3:30PM (5 hours each day including a short break)

VENUE: Factory Fitness North London N19 4DX 

 

DATES: 28th and 29th April 2018

Saturday: 10:30AM to 3:30PM STUDIO 9

Sunday: 10:30AM to 3:30PM STUDIO 9 (5 hours each day including a short break)

VENUE: The Place 17 Dukes Road London WC1H 9PY

 

More info can be found HERE 

 

Upcoming

Twitter

Cours Hebdomadaire Cluny - 3rd October 2017 - View Events

St Gallen Switzerland - 14th January 2017 - View Events

OSMOSIS GENEVE 2017 - 26th February 2017 - View Events

Pulsion Istres France - 11th March 2017 - View Events

Finding those Tweets...